# SDR DALA2017080205958

- Difficulty date: August 1, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 62,300 hours, 16,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Contact
- Condition: Sheared
- Location: Power Supply
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 32 OVERHEAD EMERGENCY LIGHT INOPERATIVE. FOUND EMERGENCY LIGHT POWER SUPPLY AT 3L HAD SHEARED CONTACT AT THE BATTERY CONNECTION. REPLACED POWER SUPPLY AND BATTERY IAW AMM 33-51-07, OPS OK.
